# SDR CA050218007

- Difficulty date: February 16, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: D48366403
- Condition: Inoperative
- Location: Shroud Overht
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, NR1 ENGINE BLEED FAULT ILLUMINATED.  AT CRUISE, THE BLEED WAS RESET RESULTING IN THE SAME BLEED DUCT LEAK ALERT.  THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LT SHROUD OVERHEAT SWITCH IAW MM 36-11-11 AND TESTED SERVICEABLE IAW MM 36-11-11-720-855.  THE AIRCRAFT WAS DISPATCHED WITH NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
